# SDR UALA2013032701934

- Difficulty date: March 27, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 2231 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 S22L DOUBLER CRACK AT L5 DOOR.   REMOVED DAMAGE.  MANUFACTURED AND INSTALL REPAIR PARTS IAW SRM 53-60-15 REPAIR 3 (PG 63 OF 113). MAJOR REPAIR.
